MAUDE Adverse Event Report: AGAMATRIX, INC. ONE DROP CHROME BGMS; BLOOD GLUCOSE METER

AGAMATRIX, INC. ONE DROP CHROME BGMS; BLOOD GLUCOSE METER
Model Number 8000-10465
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested but has not been returned to the manufacturer.The meter dhr was referenced and the meter left the manufacturer within specification.The reported test strip lot dhr was referenced and the lot cleared qc for release.The owner's guide and previous field returns have been reviewed.There is no evidence the event was caused by improper labeling.There is no evidence from previous field returns the event was caused by a meter malfunction.Based on the information provided, the root cause of the event could not be determined though insulin, other medication, diet and exercise may have been a cause.Factors such as hematocrit, temperature, humidity, elevation, and testing procedure may have contributed to the discrepant readings.No corrective action will be performed because no system error can be confirmed.This event will continue to be trended.
 
Event or Problem Description
Patient called in because the one drop chrome meter is showing readings that are higher than usual for him, even when he has symptoms of low blood glucose.Additionally, the one drop chrome is reported to measure blood-glucose 20-50 mg/dl higher than his embrace pro.He measures his blood-glucose 4-7 times and injects about 40 units of insulin per day.The night previous to calling, he felt like his blood-glucose was getting low so he measured with his one drop chrome (75 mg/dl) but reported never experiencing symptoms of hypoglycemia at 75 mg/dl.His symptoms worsened so he checked with his embrace pro (35 mg/dl).This measurement was reported to occur 5-10 minutes after the first.There is no indication that medical personnel were required to stabilize his blood-sugar.No information was provided on whether insulin was administered in response to a one drop chrome measurement prior to the event, and if so, neither the measurement value nor the dosage was provided.

Brand Name
ONE DROP CHROME BGMS
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
AGAMATRIX, INC.
7c raymond ave
salem NH 03079
MDR Report Key7041269
Report Number3004637226-2017-00013
Device Sequence Number977441
Product Code NBW
UDI-Device Identifier00859509006019
UDI-Public(01)00859509006019
Combination Product (Y/N)N
PMA/510(K) Number
K161834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8000-10465
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/17/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;